Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR 2018: 0.789

CiteScore 2018: 0.73

SCImago Journal Rank (SJR) 2018: 0.329
Source Normalized Impact per Paper (SNIP) 2018: 0.908

Mathematical Citation Quotient (MCQ) 2018: 0.53

Online
ISSN
1615-7168
See all formats and pricing
More options …
Ahead of print

Issues

Ricci almost solitons and contact geometry

Amalendu Ghosh
  • Corresponding author
  • Department of Mathematics, Chandernagore College, Chandannagar, Hooghly: 712 136, West Bengal, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2019-09-11 | DOI: https://doi.org/10.1515/advgeom-2019-0026

Abstract

We prove that on a K-contact manifold, a Ricci almost soliton is a Ricci soliton if and only if the potential vector field V is a Jacobi field along the Reeb vector field ξ. Then we study contact metric as a Ricci almost soliton with parallel Ricci tensor. To this end, we consider Ricci almost solitons whose potential vector field is a contact vector field and prove some rigidity results.

Keywords: Contact metric manifold; K-contact manifold; contact vector field; Ricci almost soliton; Jacobi field

MSC 2010: 53C24; 53C15; 53C21

References

  • [1]

    A. Barros, R. Batista, E. Ribeiro, Jr., Compact almost Ricci solitons with constant scalar curvature are gradient. Monatsh. Math. 174 (2014), 29–39. MR3190769 Zbl 1296.53092Web of ScienceCrossrefGoogle Scholar

  • [2]

    A. Barros, E. Ribeiro, Jr., Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012), 1033–1040. MR2869087 Zbl 1245.53044CrossrefWeb of ScienceGoogle Scholar

  • [3]

    D. E. Blair, Riemannian geometry of contact and symplectic manifolds. Birkhäuser, Boston, MA 2002. MR1874240 Zbl 1011.53001Google Scholar

  • [4]

    D. E. Blair, R. Sharma, Generalization of Myers' theorem on a contact manifold. Illinois J. Math. 34 (1990), 837–844. MR1062777 Zbl 0705.53020CrossrefGoogle Scholar

  • [5]

    J.-P. Bourguignon, J.-P. Ezin, Scalar curvature functions in a conformal class of metrics and conformal transformations. Trans. Amer. Math. Soc. 301 (1987), 723–736. MR882712 Zbl 0622.53023CrossrefGoogle Scholar

  • [6]

    C. P. Boyer, K. Galicki, Einstein manifolds and contact geometry. Proc. Amer. Math. Soc. 129 (2001), 2419–2430. MR1823927 Zbl 0981.53027CrossrefGoogle Scholar

  • [7]

    C. P. Boyer, K. Galicki, P. Matzeu, On eta-Einstein Sasakian geometry. Comm. Math. Phys. 262 (2006), 177–208. MR2200887 Zbl 1103.53022CrossrefGoogle Scholar

  • [8]

    E. Calviño Louzao, M. Fernández-López, E. García-Río, R. Vázquez-Lorenzo, Homogeneous Ricci almost solitons. Israel J. Math. 220 (2017), 531–546. MR3666435 Zbl 06788693CrossrefWeb of ScienceGoogle Scholar

  • [9]

    P. Candelas, G. T. Horowitz, A. Strominger, E. Witten, Vacuum configurations for superstrings. Nuclear Phys. B 258 (1985), 46–74. MR800347CrossrefGoogle Scholar

  • [10]

    H.-D. Cao, Recent progress on Ricci solitons. In: Recent advances in geometric analysis, volume 11 of Adv. Lect. Math. (ALM), 1–38, Int. Press, Somerville, MA 2010. MR2648937 Zbl 1201.53046Google Scholar

  • [11]

    J. T. Cho, R. Sharma, Contact geometry and Ricci solitons. Int. J. Geom. Methods Mod. Phys. 7 (2010), 951–960. MR2735600 Zbl 1202.53063Web of ScienceCrossrefGoogle Scholar

  • [12]

    A. Ghosh, Notes on contact η-Einstein metrics as Ricci solitons. Beitr. Algebra Geom. 54 (2013), 567–573. MR3095742 Zbl 1279.53042CrossrefGoogle Scholar

  • [13]

    A. Ghosh, Certain contact metrics as Ricci almost solitons. Results Math. 65 (2014), 81–94. MR3162430 Zbl 1305.53048Web of ScienceCrossrefGoogle Scholar

  • [14]

    A. Ghosh, R. Sharma, Sasakian metric as a Ricci soliton and related results. J. Geom. Phys. 75 (2014), 1–6. MR3126930 Zbl 1283.53035CrossrefWeb of ScienceGoogle Scholar

  • [15]

    J. Maldacena, The large-N limit of superconformal field theories and supergravity. Internat. J. Theoret. Phys. 38 (1999), 1113–1133. MR1705508 Zbl 0969.81047CrossrefGoogle Scholar

  • [16]

    S. B. Myers, Connections between differential geometry and topology. I. Simply connected surfaces. Duke Math. J. 1 (1935), 376–391. MR1545884 Zbl 0012.27502CrossrefGoogle Scholar

  • [17]

    M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere. J. Math. Soc. Japan 14 (1962), 333–340. MR0142086 Zbl 0115.39302CrossrefGoogle Scholar

  • [18]

    M. Okumura, On infinitesimal conformal and projective transformations of normal contact spaces. Tôhoku Math. J. (2) 14 (1962), 398–412. MR0146774 Zbl 0107.16201CrossrefGoogle Scholar

  • [19]

    Z. Olszak, On contact metric manifolds. Tôhoku Math. J. (2) 31 (1979), 247–253. MR538923 Zbl 0397.53026CrossrefGoogle Scholar

  • [20]

    G. Perelman, The entropy formula for the Ricci flow and its geometric applications. Preprint 2002, arXiv:math/0211159 [math.DG]Google Scholar

  • [21]

    D. Perrone, Contact metric manifolds whose characteristic vector field is a harmonic vector field. Differential Geom. Appl. 20 (2004), 367–378. MR2053920 Zbl 1061.53028CrossrefGoogle Scholar

  • [22]

    S. Pigola, M. Rigoli, M. Rimoldi, A. G. Setti, Ricci almost solitons. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 10 (2011), 757–799. MR2932893 Zbl 1239.53057Google Scholar

  • [23]

    R. Sharma, Almost Ricci solitons and K-contact geometry. Monatsh. Math. 175 (2014), 621–628. MR3273671 Zbl 1307.53038Web of ScienceCrossrefGoogle Scholar

  • [24]

    R. Sharma, A. Ghosh, Sasakian 3-manifold as a Ricci soliton represents the Heisenberg group. Int. J. Geom. Methods Mod. Phys. 8 (2011), 149–154. MR2782881 Zbl 1213.53060Web of ScienceCrossrefGoogle Scholar

  • [25]

    S. Tanno, The topology of contact Riemannian manifolds. Illinois J. Math. 12 (1968), 700–717. MR0234486 Zbl 0165.24703CrossrefGoogle Scholar

  • [26]

    Y. Tashiro, On conformal collineations. Math. J. Okayama Univ. 10 (1960), 75–85. Zbl 0103.14904Google Scholar

  • [27]

    K. Yano, Integral formulas in Riemannian geometry. Dekker 1970. MR0284950 Zbl 0213.23801Google Scholar

  • [28]

    K. Yano, T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformations. Ann. of Math. (2) 69 (1959), 451–461. MR0101535 Zbl 0088.14204CrossrefGoogle Scholar

About the article

Received: 2018-04-19

Revised: 2018-07-24

Revised: 2019-06-17

Published Online: 2019-09-11


Communicated by: P. Eberlein


Citation Information: Advances in Geometry, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2019-0026.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in